# SDR USAA920070839

- Difficulty date: September 12, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 69,835 hours, 31,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5242
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C-4 CHECK, CORROSION ON CHANNEL, BS 1640 - BS 1660, BL 0.  REPLACED CHANNEL, BS 1640 - BS 1660, BL 0 IAW B757-200 SRM 51-40-02.
